# SDR ASAA0945732

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- Engine: Ge CFM56*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 65C26300423
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 PYLON SUPPORT ANGLE IS CRACKED AT UPPER INBD SIDE OF AFT FRAME. REMOVED AND REPLACED.
